# SDR USAA061432

- Difficulty date: December 15, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N938UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27246
- Aircraft time: 41,627 hours, 41,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141N5131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD END SEAT TRACK LBL 45.5 AT STA 377.7 CORRODED.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER DWG 141N5131 & SRM 51-70-12, DEFECT SIZE: 1.5 INCH X 5 FEET.
